T Nation

First Cycle, Fever, Urgent Help Needed


#1

Hi all i need your help from those veterans out there.
Started a cycle with much consistent training for many years.
Im 23 and just started my first aas cycle

age 23
height 1.65cm or 5 ft 5 inch
weight: 73 kg or 160.6 pounds

cycle as follows

10 Week Cycle
Test E - 250MG Every 3 Days
Arimidex - 0.25mg Every Other Day
then finish off with pct 2 weeks after last pin

First pin was on last monday on the 14/03/2016
2nd pin was on last thursday 17/03/2016
3rd pin was on the last sunday 20/03/2016

arimidex throughout at 0.25mg every other day. last was on a sunday 20/03/2015
sunday had an extremely high fever
and it subsided on monday.
monday met my girlfriend and we had sex. could get an erection but it wasnt as strong as before and i could always go 3-4 times. and my fever came back in the night and lasted till today, on the arimidex my testicles increased in size, felt fuller. i was following FuriousGeorge newbie cycle planning as it seemed like a decent simple cycle. the link to his cycle planning

so now noting that i must have crashed my E2 on arimidex 0.25mg every other day? how do i reverse this issue? also my BPM was 100-113 through my resting rate. im not sure if this is due to the arimidex or my fever. as i normally used to have my resting bpm between 50-70. No history of any illness. i know some of you might be pissed off and give sarcastic answers but im really looking for some help. hopefully all the veterans would guide me along. only thing to note is was obese at 150kg. dropped my weight and started exercising, dieting and had my ideal physique but i felt small. im hoping for someone to help me. thank you.


Just Found Out My Cruising Levels Are Way Too High
Just Found Out My Cruising Levels Are Way Too High
#2

your adex dose isn’t very high. I think it’s more likely you’ve got high E than low


#3

I gave had crashed estrogen symptoms like dry mouth loss of erection and etc.


#4

Get blood work done and see where your levels are really at. High estrogen and low estrogen have a few (NOT ALL) similar symptoms so it’s hard to tell. Stay off the adex for a few days and see how your body reacts.


#5

its been 4 days since sunday. i have dry mouth, loss of appetite. difficulty eating, with my libido issues any help will be great. is it okay to stop my cycle. i have nolva and clomid on hand. when will the estrogen levels rebound. i completely cant have an erection. im confused as to whether its high e or low e. what steps should i take. any help is apprecciated and i will try to get some blood test.


#6

Bump anyone can help? hopefully someone can see this


#7

As Yogi said it is unlikely that you would have crashed estrogen with the amount of adex you are using and that dose of testosterone but unless you are using legit pharma we do not actually know how anything is dosed.

You could try increasing adex to see if that helps or you could try stopping it for 5 days or so if low E is suspected but that seems unlikely.

Without bloodwork we can only guess. You could also try stopping Adex and using nolva instead and see how you feel, however the nolva will not control aromatisation and this could be an issue.


#8

but i cant even get hard now and thats what also leading me to wonder. what bloodwork should i get? mind giving me a list. Much apprecciated. and also you i feel lethargic and the part where i cant get an erection is bothering me. if your estrogen is high can it be possible to having this erectile dysfunction issue?


#9

Cialis on hand ALWAYS!!! As for blood work if your just concerned with E2 you could just get that checked but it would be wise to check total and free T aswell

Total T
Free T
E2

***optional
Prolactin
FSH
LH
SHBG


#10

what about other estrogen? what is important for the lab results to determine where im at? am i supposed to inform them of a certain range?


#11

hey Ross you have surespot?


#12

They will have reference ranges in the results. And no I do not know what sure spot is


#13

okay much appreciated. Thanks Ross. but any 1 can explain or have read anywhere about any incidents similar. dry mouth difficulty eating. loss of erection, loss of appetite. i was only on test e and arimidex a week. test e for a week as well. how is it possible i just chrashed my estrogen to this extent. im curious about me having the difficulty eating. mouth is constantly dry someone can you get any vets or doc on this forum? ross can you refer any to this post. thanks alot brothers!


#14

okay much appreciated. Thanks Ross. but any 1 can explain or have read anywhere about any incidents similar. dry mouth difficulty eating. loss of erection, loss of appetite. i was only on test e and arimidex a week. test e for a week as well. how is it possible i just chrashed my estrogen to this extent. im curious about me having the difficulty eating. mouth is constantly dry someone can you get any vets or doc on this forum? ross can you refer any to this post. thanks alot brothers!


#15

Very unlikely chance your a over responder. But if that is the case then yes you may have crashed your E2. But to be honest it’s only been a week. Give it time. It takes time for things to level out.


Look Like A Bodybuilder Perform Like An Athlete
#16

i need to reedit my sypmtoms it seems i was too rushed in typing i missed it out

No erection
feel tired or body feels heavy
mind fog
rise in body temperature at night like fever or hot flashes
difficulty eating or swalloing and not feeling hungry
dry mouth

my questions is can crashed estrogen crash my adrenal as well? im worried now.
i had my last pin on 20/03/2016 and am worried it might not help only by stopping them. im getting bloods tomorrow and not sure when i can get them back, by the way are there any doctors on this forum as well?


#17

seriously dude, those symptoms could be caused by your E either being too high or too low, and if you’re having as rough a time as that then you really need to get bloodwork to know for sure.

If you’re having sides as bad as that then you’ll just have to suck it up and go to a doctor.


#18

go to a doctor for a bloodwork or go to him generally for my condition because i dont think they understand or can help when it is steroids at play here.waiting for your reply


#19

mukeshisbear, what is your current location?
See if this helps you Finding a TRT Doc
or as Yogi said just suck it up and visit an endo, Docs aren’t that stupid or mean, as you believe, if you know how to present your case appositely


#20

go to him for bloodwork. At this stage, the last thing you want to be doing is throwing more medications at yourself without knowing what’s wrong